| Model Number |
CD1411-36Q |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) exhibited a radio frequency (rf) telemetry issue.Programming changes were discussed, no intervention was reported.There were no patient consequences reported.
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
New information received noted that there was no rf telemetry issue noted however, the icd could not successfully send a transmission.The patient was provided with an inductive monitor to address the issue.